# SDR UPS06847289

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RIGHT SIDE WINDSHIELD FRAME & PAN HAS SEVERE CORROSION & RUST FLAKING & PITTED.  PREVIOUSLY REPORTED ON CNTL UPS06847280, HOWEVER A/C FERRIED TO SAT FOR FINAL REPAIR.   THIS CLOSES FERRY DEFERRAL - D328628. C/W ULT THICKNESS CK AFTER BLENDING UP TO 35% OF MAT'L REMOVED IN BLENDED AREAS.  C/W HFEC OF BLENDED AREAS, NO CRACKS DETECTED.
